MathSciNet Relay Station
MathSciNet bibliographic data
MR515628 35Q20 (14F05 32L05 58F07)
Krichever, Igor Moiseevich; Novikov, S. P. Holomorphic vector bundles over Riemann surfaces and the Kadomcev-Petviašvili equation. I. (Russian) Funktsional. Anal. i Prilozhen. 12 (1978), no. 4, 41–52.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement